# SDR AUS20020392

- Difficulty date: March 22, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 40,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER CENTRAL UPPER REAR SPAR AREA CORRODED ZONE97 STN BS1586.81. CPCP - LEVEL 2 CORROSION.
